# SDR 97ZZZX4768

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98834
- Make and model: Cessna 310R
- Aircraft serial: 310R0603
- System (JASC): 3242 · Brake
- Part: Lining
- Part number: 06603300
- Condition: Worn
- Location: Lt Mlg Brake
- Component: Parkerhanfin, 99448
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BRAKE LINING WORN THIN.  CALIPER PISTON OUT TOO FAR ALLOWING FLUID TO BYPASS O-RINGS OR FLUID LEVEL WAS LOW FROM CALIPER LEAK AND NO FLUID IN MASTER CYLINDER.  O-RINGS LOOKED GOOD.
